# SDR USAA050283

- Difficulty date: February 16, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WITH HOLE .250 INCH, STATION 328 RBL 25.  ACCOMPLISHED T-CAP REPAIR IAW SRM 53-10-51.  (M)
